# SDR 20000420AP006

- Difficulty date: January 14, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N59107
- Make and model: Airbus A300 B4-203
- Aircraft serial: 107
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

SAP - FLT TA806 - DURING TAKEOFF, A BIRD WAS INGESTED BY ENGINE NR 2.  THE TAKEOFF WAS REJECTED AND THE AIRCRAFT RETURNED TO THE CARGO GATE AFTER AN UNEVENTFUL REJECTED TAKEOFF PROCEDURE AT SAN PEDRO STATION.  AT SAN PEDRO, MAINTENANCE TECHNICIANS PERFORMED INSPECTION ON ENGINE NR 2.  THEY FOUND 4 BLADES AND WHEEL 3 AND 4 DAMAGED, A BORESCOPE INSPECTION WAS PERFORMED ON ENGINE NR 2 AS PER AMM 72-00, NO INTERNAL DAMAGE WAS FOUND.  THE ENTIRE ENGINE FAN BLADES WERE REPLACED AS PER AMM 72-21.  ENGINE RUN UP TEST WAS PERFORMED AS PER AMM 71-00.  RESULTS WERE SATISFACTORY.  WHEELS 3 AND 4 WERE REPLACED AS PER AMM 32-41.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
